Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Excessive hunger even after eating. What could be the cause?

hi, for aabout a week now I ve been experiencing a constant feeling of hunger no matter how much I eat. I eat all health home cooked meals so its not like I m just filling myself with unbeneficial fillers. for example last night i ate a huge steak, a large amount of potatoes and asparagus and felt life I had not ate all day afterward. I had 2 peanut butter sandwiches about an hour later and still went to bed feeling hungry. I am average size for my height and age and very healthy lifestyle.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for posting query.
This type of increased appetite is very common in diabetes and some CNS tumor so please do a blood for fasting and post prandial glucose estimation as early as possible and consult your physician for further management.
Wish you a speedy recovery.
Dr Sourav Ganguly
Answered: Mon, 30 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor